# SDR SWIA2018121245365

- Difficulty date: November 13, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 445-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER SURFACE OF PRESSURE FLOOR SILL HAS CORROSION MARKED FROM FS 445.0 TO 559.0.  (C-CHECK) RO: 12/11/2018 BLENDED THE LEFT HAND UPPER SURFACE OF PRESSURE FLOOR SILL FROM FS 445.0 TO 559.0. COMPLIED WITH ALL STEPS OF THE REPAIRS IAW REO AND SRM.
